Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child having involuntary movements in legs, body tremors. Taking risperdal, trirepltal, advised alternation in trirepltal. Corrective step?

My child has a confusing case and taking risperdal 0.25 ml in the evening and 0.5 morning I addition to trirepltal 5ml morning & 5 ml evening, since a week he started developing involantory movements with his Legs, which cause like shaking with his body, one dr wants to reduce the dosage and the other one wants to increase the trirepltal for more to be 7.5 ml each morn. & evening. Pls advise
Asked On : Wed, 16 May 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neurology 's  Response
Lets try to understand what is the problem.
It seems your doctor has been treating the simple partial seizure. If yes, was it confirmed on EEG showing focal changes?
Dis you get a MRI done, what are the results? It can usually correlate with EEG changes.
If yes, then this is is the right treatment and one should increase the dose.

If it happens only during the night, it can be restless leg syndrome. Please provide more details.Dr R K Jain
Answered: Wed, 12 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor